Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the second derivatives of convex functions on Hilbert spaces

Author: Nobuyuki Kato
Journal: Proc. Amer. Math. Soc. 106 (1989), 697-705
MSC: Primary 47H05; Secondary 46G05, 58C20
MathSciNet review: 960646
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \phi $ be a proper l.s.c. convex function on a real Hilbert space $ H$. We show that if $ H$ is separable, then $ \phi $ is twice differentiable in some sense on a dense subset of the graph of $ \partial \phi $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H05, 46G05, 58C20

Retrieve articles in all journals with MSC: 47H05, 46G05, 58C20

Additional Information

PII: S 0002-9939(1989)0960646-4
Keywords: Convex function, subdifferential, second derivative, convergence in the sense of Mosco
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia